# SDR USAA2012040300005

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 71,509 hours, 31,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 309
- Condition: Low Pressure
- Location: Zone 800
- Part time: 70,846 hours, 30,575 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER ACCUMULATOR LOW.  SERVICED R2 DOOR ACCUMULATOR IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
